Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 871253, 13 pages
http://dx.doi.org/10.1155/2012/871253
Research Article

Conservation Laws for Some Systems of Nonlinear Partial Differential Equations via Multiplier Approach

Centre for Mathematics and Statistical Sciences, Lahore School of Economics, Lahore 53200, Pakistan

Received 26 July 2012; Accepted 20 September 2012

Academic Editor: Fazal M. Mahomed

Copyright © 2012 Rehana Naz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering, vol. 149 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. R. Naz, Symmetry solutions and conservation laws for some partial differential equations in fluid mechanics [Ph.D. dissertation], University of the Witwatersrand, Johannesburg, South Africa, 2008.
  3. R. Naz, F. M. Mahomed, and D. P. Mason, “Comparison of different approaches to conservation laws for some partial differential equations in fluid mechanics,” Applied Mathematics and Computation, vol. 205, no. 1, pp. 212–230, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. G. W. Bluman, A. F. Cheviakov, and S. C. Anco, Applications of Symmetry Methods to Partial Differential Equations, vol. 168 of Applied Mathematical Sciences, Springer, New York, 2010. View at Publisher · View at Google Scholar
  5. W. Hereman, M. Colagrosso, R. Sayers et al., “Continuous and discrete homotopy operators and the computation of conservation laws,” in Differential Equations with Symbolic Computation, Trends in Mathematics, pp. 255–290, Birkhäuser, Basel, Switzerland, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. T. M. Rocha Filho and A. Figueiredo, “[SADE] a Maple package for the symmetry analysis of differential equations,” Computer Physics Communications, vol. 182, no. 2, pp. 467–476, 2011. View at Publisher · View at Google Scholar · View at Scopus
  7. T. Wolf, “A comparison of four approaches to the calculation of conservation laws,” European Journal of Applied Mathematics, vol. 13, no. 2, pp. 129–152, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. T. Wolf, A. Brand, and M. Mohammadzadeh, “Computer algebra algorithms and routines for the computation of conservation laws and fixing of gauge in differential expressions,” Journal of Symbolic Computation, vol. 27, no. 2, pp. 221–238, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. H. Steudel, “Über die Zuordnung zwischen Invarianzeigenschaften und Erhaltungssätzen,” Zeitschrift für Naturforschung, vol. 17, pp. 129–132, 1962. View at Google Scholar
  10. P. J. Olver, Applications of Lie Groups to Differential Equations, vol. 107 of Graduate Texts in Mathematics, Springer, New York, NY,USA, 2nd edition, 1993. View at Publisher · View at Google Scholar
  11. G. Bluman, “Potential symmetries and equivalent conservation laws,” in Modern Group Analysis: Advanced Analytical and Computational Methods in Mathematical Physics, pp. 71–84, Kluwer Academic, Dodrecht, The Netherlands, 1993. View at Google Scholar · View at Zentralblatt MATH
  12. A. Sjöberg, “Double reduction of PDEs from the association of symmetries with conservation laws with applications,” Applied Mathematics and Computation, vol. 184, no. 2, pp. 608–616, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. A. Sjöberg, “On double reductions from symmetries and conservation laws,” Nonlinear Analysis: Real World Applications, vol. 10, no. 6, pp. 3472–3477, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. A. H. Bokhari, A. Y. Al-Dweik, F. D. Zaman, A. H. Kara, and F. M. Mahomed, “Generalization of the double reduction theory,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 3763–3769, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. R. Naz, F. M. Mahomed, and D. P. Mason, “Conservation laws via the partial Lagrangian and group invariant solutions for radial and two-dimensional free jets,” Nonlinear Analysis: Real World Applications, vol. 10, no. 6, pp. 3457–3465, 2009. View at Publisher · View at Google Scholar
  16. S. Y. Lou, B. Tong, H.-c. Hu, and X.-y. Tang, “Coupled KdV equations derived from two-layer fluids,” Journal of Physics A, vol. 39, no. 3, pp. 513–527, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. S. Qian and L. Tian, “Group-invariant solutions of a integrable coupled system,” Nonlinear Analysis: Real World Applications, vol. 9, no. 4, pp. 1756–1767, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. R. Naz, “Conservation laws for a complexly coupled KdV system, coupled Burgers' system and Drinfeld-Sokolov-Wilson system via multiplier approach,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 5, pp. 1177–1182, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. A. A. Mohammad and M. Can, “Exact solutions of the complex modified Korteweg-de Vries equation,” Journal of Physics A, vol. 28, no. 11, pp. 3223–3233, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. H. A. Zedan, “Symmetry analysis of an integrable Ito coupled system,” Computers & Mathematics with Applications, vol. 60, no. 12, pp. 3088–3097, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. J. Wang, “Boundary layers for compressible Navier-Stokes equations with outflow boundary condition,” Journal of Differential Equations, vol. 248, no. 5, pp. 1143–1174, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. A. N. W. Hone, “Painleve tests, singularity structure and integrability,” Nonlinear Science, pp. 1–34, 2005. View at Google Scholar